# SDR ASAA2023083044856

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,993 hours, 12,091 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 8043
- Condition: Leaking
- Location: Apu
- Part time: 7,774 hours, 12,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHLE PERFORMING TSR #TSR714852FOUND APU OIL COOLER LEAKING. GROUNDED - YES. REPLACED APU OIL COOLER. REF. AMM 49-91-41. INSTALLATION/LEAK CHECK GOOD. PLACARDS REMOVED. THIS CLEARS MEL 49-1B. SEAMC TODD NOTIFIED.
